# SDR SWAA2016032950383

- Difficulty date: March 24, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 27,805 hours, 16,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN WET AREA FLOOR SUPPORT CRACKED BETWEEN BS 277 - BS 294, BL 0.  R & R INTERCOSTAL IAW SRM.
